# SDR CALA2020053100995

- Difficulty date: May 26, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737924ER
- Aircraft serial: 43530
- Aircraft time: 22,164 hours, 7,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT ROW 29 AND 34 RIGHT SIDE DO NOT ILLUMINATE.  REPLACED BATTERY PACK M2627 IAW AMM 33-51-06-960-805.  BOTH LIGHTS OPERATIONS CHECK NORMAL..
